# SDR SWAA2016102409010

- Difficulty date: October 12, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A312061
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FORWARD SURROUND STRUCTURE STRINGER SPLICE CRACKED AT BS. 295.5, STRINGER 14L.  REPAIRED THE STRINGER SPLICE IAW ER AND EA.
